# SDR SWAA2022042586861

- Difficulty date: March 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H Z CHANNEL FROM STA 727 TO STA 767; RBL 33.5 AND WL 156.4 WITH DEEP CORROSION AT NUT PLATE HOLES / [01] REMOVED CORROSION ON AFT CARGO Z CHANNEL FROM STA 727 TO STA 767 I.A.W. SRM 51-10-02-0G-0; OUT OF LIMITS PASS THROUGH.;[02] CORRECTION TO STEP 1; OUT OF LIMITS; PASS THROUGH I.A.W SRM 53-00-53-1A-2.;[03] VERIFIED STEPS 1 AND 2.;[04] LOCATED AND DRILLED NEW R/H 'Z' CHANNEL; FROM STA: 727' TO STA: 767'; PER REF. B737 SRM 51-40-05-0G-0;[05] VERIFIED STEP 4. OK TO TREAT AND PRIME Z CHANNEL.;[06] TREATED AND PRIMED NEW Z CHANNEL; PER REF. B737 AMM 51-21-41-370--802 AND 51-21-72-370-804;[07] VERIFIED STEP #6. OK TO INSTALL NUTPLATES.;[08] INSTALLED NUT PLATES ON NEW 'Z' CHANNEL; PER REF. B737 SRM 51-40-02-0G-0;[09] VERIFIED STEP 8;[10] REMOVED CORROSION ON AFT CARGO Z CHANNEL; FROM STA 727 TO STA 767; I.A.W. SRM 51-10-02-0G-0; OUT OF LIMITS PASS THROUGH I.A.W SRM 53-00-53-1A-2; LOCATED AND DRILLED NEW R/H 'Z' CHANNEL; FROM STA: 727' TO STA: 767'; PER REF. B737 SRM 51-40-05-0G-0; TREATED AND PRIMED NEW Z CHANNEL; PER REF. B737 AMM 51-21-41-370--802 AND 51-21-72-370-804; INSTALLED NUT PLATES ON NEW 'Z' CHANNEL; PER REF. B737 SRM 51-40-02-0G-0;[11] VERIFIED STEP 10
